Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on birth control for 3 months now. My doctor originally put me on it to regulate my period after a miscarriage a few months ago. Since I started taking it I haven't had a period and I've been having painful cramps. I was told that it could just be a side effect of the pill. As well as breast tenderness. But it's been three months and it just seems to get worse. For the past few weeks I've also been feeling those little "flutters" that you get when you're pregnant when the baby first starts moving. But none of my pregnancy tests are coming back positive.
What should I do?
Could I still be pregnant?
Please Help!

Loading...

HI! I know it's been 5 months already. I was wondering how you were doing.

I personally don't think that you were pregnant, otherwise the tests would show it. I reckon that it was the pills and you should have consulted your doc. Some bc pills do make periods disappear.

How are things going now?
Reply

Loading...

Turned out I was pregnant. I ended up in the hospital when I starting having watery vaginal bleeding. Turns out I was leaking amniotic fluid. I was hospitalized for almost 3 weeks and had my son on February 24, 2007. He weighed 3lbs 8oz. He's doing awesome now. He spent 5 1/2 weeks in the hospital and finally came home on April 4th, weighing 5lbs 6oz.

Right after my doctor confirmed my miscarriage he put me on the pill. Well apparently I did not have a miscarriage. And my doctor in the hospital thinks that the birth control may have played a part in my water breaking and the bleeding. But thank god my son came out alright.

He now weighs 7lbs 14oz at 2mos. Not bad for a baby that's not supposed to be born yet. :-)

Thank you for your concern.
Reply

Loading...